# SDR R61A201503120217

- Difficulty date: March 12, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 27,475 hours, 20,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17086119005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CENTER GUSSET AT FRAME 90 IS CORRODED.  MAINTENANCE R & R CENTER GUSSET AT FRAME 90 IAW SRM 51-43-90.
